# SDR SWAA2020033028546

- Difficulty date: March 8, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; AFT WET AREA; FLOOR PANEL 242SF; UPPER FACE SHEET HAS DAMAGED/PULLED FIBERS. / REPAIRED UPPER FACESHEET FIBER DAMAGE ON FLOORBOARD PANEL (242.SF) WITH WET-LAY UP REPAIR I/A/W. B737.800.SRM.53.00.50.2R.1 (3) A-N (REV 69)
